On permanents of random matrices with positive elements, preprint.
Competing first passage
percolation on random regular graphs (with Yael Dekel, Elchanan
Mossel and Yuval Peres), preprint.
Tug-of-war and infinity
Laplace equation with vanishing Neumann boundary condition (with Yuval Peres, Scott Sheffield and Stephanie
to appear in Communications in Partial Differential Equations
Isolated zeros for Brownian
motion with variable drift (with Krzysztof Burdzy, Yuval Peres and Julia Ruscher),
Electronic Journal of
Probability, 16:no. 65, 1793--1815, 2011.
Brownian motion with variable
drift can be space-filling (with Yuval Peres and
Proceedings of the American Mathematical Society, 139(9):3359--3373, 2011.
Equality of Lifshitz and van
Hove exponents on amenable Cayley graphs (with Ivan Veselić),
Mathématiques Pures et Appliquées, 92(4):342--362, 2009.
version appeared in Methods of spectral analysis in mathematical physics,
volume 186 of
Oper. Theory Adv.
Appl., pages 1--29. Birkhäuser Verlag, Basel, 2009.
Sharpness of the phase
transition and exponential decay of the subcritical cluster size for percolation on quasi-transitive graphs (with
of Statistical Physics, 130(5):983--1009, 2008.